# SDR VTZA98342

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Birdstrike
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6617 - ORF-IAD - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO BIRDSTRIKE ON FO'S WINDSCREEN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NO DAMAGE TO WINDSCREEN.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE  (M)
